# SDR REXA2018092510890

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 9,981 hours, 6,888 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV O2 MASK DEPLOY
SECURED O2 MASK DOOR SYS OK IAW AMM 35-21-17 DOOR SECURED. SEAN SAVAGE TAC AIR AP 3058254.
